# SDR DALA2016101107228

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 78,553 hours, 35,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SIDE BOX BEAM UPPER FLANGE AT FR 43 BETWEEN STRINGERS 5 AND 7L OPEN HOLE ET IAW AMDS 5310-01450-01 AND NTM 51-10-01.  AFT 2 REMOVED FASTENER HOLES HAVE CRACK INDICATIONS.   REPAIRED IAW AMDS 5310-01450-02 AND ERA 551398-14AD REV ORIGINAL,
